# SDR AWXA200600349

- Difficulty date: February 19, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 59,577 hours, 41,525 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 131106407
- Condition: Corroded
- Location: Flap Tranmitter
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CREW REPORTED THAT FLAP POSITION INDICATOR SHOWED FLAP SPLIT, LT FLAP AT 10 DEGREES AND THE RIGHT FLAP AT 15 DEGREES.  FLAPS WOULD NOT EXTEND BEYOND 15 DEGREES.  DECLARED AN EMERGENCY LANDING & LANDED WITHOUT FURTHER EVENT.  MX R & R LT WING FLAP POSITION TRANSMITTER IAW AWA TC R3M27029.  OPS TESTS GOOD.  UPON TEARDOWN, FOUND CONNECTOR PINS CORRODED CAUSING UNIT TO BE INTERMITTENT.  REPLACED CONNECTOR.  UNIT OVERHAULED, & TESTED IAW HONEYWELL ATA CMM 27-50-18 REV. 4.
